# SDR CALA2023061601891

- Difficulty date: June 14, 2023
- Submitted: June 22, 2023
- Operation: Air carrier
- Aircraft: N37408
- Make and model: Boeing 737-9
- Aircraft serial: 30125
- Aircraft time: 59,417 hours, 24,709 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Panel
- Part number: 31421551
- Condition: Missing
- Location: #2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTS PNL MISSING FROM #2 ENGINE. ADDED PHOTO REMOVED AND REPLACED #2 ENGINE LEFT HAND COWLING IDG ACCESS DOOR ASSY PER IPC 71-11-02 DOOR OPS CHKS NORMAL MANUAL REFER TASK 71-11-04/401  AND 71-11-04-820-802-FOO
